# SDR JJBA20220305026

- Difficulty date: March 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RIB HAS A CRACK AT BODY STA X = 15315.0 PANELS FWD OF VENTRICLE TANK, AFT WHEEL CELL. CRACK IS AT LWR CENTER. REMOVED AND REPLACED NEW RIB.
